# SDR JJBA20210616029

- Difficulty date: June 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FF2 LH COCKPIT WINDSHIELD LATERAL POST TOP EXTERNAL SKIN ONE RIVET HOLE FOUND CRACKED. SKIN CUT OUT DONE. UPPER STIFFENER ABOVE PILOT WINDOW FOUND CRACKED. CRACK ON LH COCKPIT WINDSHIELD LATERAL POST EXTERNAL SKIN REPAIRED. UPPER STIFFNER ABOVE PILOT WINDOW REPLACED
